# SDR SWIA201335088

- Difficulty date: October 14, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 25,124 hours, 15,191 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND FLOOR SEAT TRACK AT STATION 683.5 - 836.5 HAS CORROSION.  C-CHECK BLENDED CORROSION ON LT FLOOR SEAT TRACK AT STATION 683.5 - 836.5, IAW REO.
